# SDR AALA20100723LAX01

- Difficulty date: July 23, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 71,153 hours, 11,261 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 286T5320001
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT DFW-HNL, CREW REPORTED RIGHT ENGINE HIGH PRESSURE SHUTOFF VALVE LIGHT ILLUMINATED IN FLIGHT.  SHUT OFF BLEED PER CHECK LIST.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HARNESS.  SYSTEM GROUND CHECK NORMAL OPERATION.
